# SDR SWAA2013040114297

- Difficulty date: March 20, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 30,348 hours, 17,741 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 59632336
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS NR 1 WINDOW FRAME CRACKED AT OTBD UPPER CORNER.  REPAIRED FRAME IAW EA.
